MAUDE Adverse Event Report: ANIMAS CORPORATION ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS CORPORATION ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a history/settings (history/settings issue) issue.The reporter alleged the basal programs were missing from the pump.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because it may result in over or under delivery due to running the incorrect time segment.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 01-may-2018 with the following findings: during the investigation, a review of the black box showed a blank basal program manually activated on 14-apr-2018 at 09:14 followed by a basal edit not saved error at 09:42; indicating the user attempted to edit the basal rate but did not select save.The pump was exercised for 24 hours with a 1.0 unit per hour basal rate.At the end of the testing the basal history correctly showed 1.0 unit and the tdd showed 24.0 units.No change to the basal program occurred during testing.No hypersensitive or stuck keys were observed on the keypad.Investigators were unable to duplicate the original complaint.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7447629
Report Number2531779-2018-07778
Device Sequence Number1963782
Product Code LZG
UDI-Device Identifier10840406101034
UDI-Public10840406101034
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 04/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-64
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2018
Was the Report Sent to FDA? Yes
Device Age5 MO
Initial Date Received by Manufacturer 04/14/2018
Supplement Date Received by Manufacturer04/14/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR